Finn, Robert; Giusti, Enrico
On nonparametric surfaces of constant mean curvature
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 4 (1977) no. 1 , p. 13-31
Zbl 0343.53004 | MR 431056 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1977_4_4_1_13_0

Bibliographie

[1] S. Bernstein, Sur les surfaces definies au moyen de leur courbure moyenne et totale, Ann. Sci. Ecole Norm. Sup., 27 (1910), pp. 233-256. Numdam | JFM 41.0692.05 | MR 1509123

[2] E. Heinz, Über Flächen mit eineindeutiger Projektion auf eine Ebene, deren Krümmung durch Ungleichungen eingeschränkt sind, Math. Ann., 129 (1955), pp. 451-454. MR 71822 | Zbl 0065.37201

[3] S.S. Chern, On the curvature of a piece of hypersurface in Euclidian space, Abh. Math. Sem. Univ. Hamburg, 29 (1965), pp. 77-91. MR 188949 | Zbl 0147.20901

[4] R. Finn, Remarks relevant to minimal surfaces and to surfaces of prescribed mean curvature, J. D'Anal. Math., 14 (1965), pp. 139-160. MR 188909 | Zbl 0163.34604

[5] J. Spruck, Infinite boundary value problems for surfaces of constant mean curvature, Arch. Rat. Mech. Anal., 49 (1972), pp. 1-31. MR 334010 | Zbl 0263.53008

[6] R. Finn, New estimates for equations of minimal surface type, Arch. Rat. Mech. Anal., 14 (1963), pp. 337-375. MR 157096 | Zbl 0133.04601

[7] S. Bernstein, Über ein geometrisches Theorem und seine Anwendung auf die partiellen Differentialgleichungen vom elliptischen Typus, Math. Zeit., 26 (1927), pp. 551-558. JFM 53.0670.01 | MR 1544873

[8] E. Heinz, Über die Lösungen der Minimalflächengleichung, Gott. Nach. (1952), pp. 51-56. MR 54182 | Zbl 0048.15401

[9] E. Hopf, On an inequality for minimal surfaces z = z(x, y), J. Rat. Mech. Anal., 2 (1953), pp. 519-522. MR 55735 | Zbl 0051.12601

[10] R. Finn - R. Ossfrman, On the Gauss curvature of nonparametric minimal surfaces, J. d'Anal. Math., 12 (1964), pp. 351-364. MR 166694 | Zbl 0122.16404

[11] J. Spruck, An a priori estimate for the Gauss curvature of nonparametric surfaces of constant mean curvature, Proc. Amer. Math. Soc., 36 (1972), pp. 217-223. MR 307056 | Zbl 0256.53007

[12] J. Spruck, Gauss curvature estimates for surfaces of constant mean curvature, to appear. MR 367881

[13] R. Finn, On equations of minimal surface type, Annals of Math., 60 (1954), pp. 397-416. MR 66533 | Zbl 0058.32501

[14] R. Finn, A note on the capillary problem, Acta Math., 132 (1974), pp. 199-205. MR 670442 | Zbl 0382.76004

[15] J. Sfrrin, The Dirichlet problem for surfaces of constant mean curvature, Proc. London Math. Soc. III Ser., 21 (1970), pp. 361-384. MR 275336 | Zbl 0199.16604

[16] O.A. Ladyzhenskaia - N.N. Ural'Tseva, Local estimates for the gradients of nonuniformly elliptic and parabolic equations, Comm. Pure Appl. Math., 23 (1970), pp. 677-703. MR 265745 | Zbl 0193.07202

[17] E. Heinz, Interior gradient estimates for surfaces z = f(x, y) with prescribed mean curvature, J. Diff. Geom., 5 (1971), pp. 149-157. MR 289940 | Zbl 0212.44001

[18] E. Bombieri - E. Giusti, Local estimates for the gradient of non-parametric surfaces of prescribed mean curvature, Comm. Pure Appl. Math., 26 (1973), pp. 381-394. MR 344977 | Zbl 0266.53042

[19] N.S. Trudinger, Gradient estimates and mean curvature, Math. Zeit., 131 (1973), pp. 165-175. MR 324187 | Zbl 0253.53003

[20] E. Giusti, Boundary value problems for non-parametric surfaces of prescribed mean curvature, Ann. Scuola Norm. Sup. Pisa, 3 (1976) pp. 501-548. Numdam | MR 482506 | Zbl 0344.35036

[21] M. Miranda, Distribuzioni aventi derivate misure e insiemi di perimetro localmente finito, Ann. Scuola Norm. Sup., Pisa, 18 (1964), pp. 27-56. Numdam | MR 165073 | Zbl 0131.11802

[22] E. De Giorgi, Su una teoria generale della misura (r - 1) dimensionale in uno spazio ad r dimensioni, Annali di mat. pura ed appl., Ser. 4, 36 (1964), pp. 191-213. MR 62214 | Zbl 0055.28504

[23] M. Miranda, Analiticità delle superfici di area minima in R4, Rend. Acc. Naz. Lincei, 38 (1965), pp. 632-638. MR 193579 | Zbl 0135.32601

[24] M. Miranda, Superfici minime con ostacoli, Ann. Univ. Ferrara VII(N.S.), 16 (1971), pp. 29-37. MR 301617 | Zbl 0266.49036

[25] M. Miranda, Superfici minime illimitate, to appear in Ann. Scuola Norm. Sup. Pisa. Numdam | MR 500423 | Zbl 0352.49020